A Flag structure on a cusped hyperbolic 3-manifold with unipotent holonomy - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Pacific Journal of Mathematics Year : 2015

A Flag structure on a cusped hyperbolic 3-manifold with unipotent holonomy

Abstract

A Flag structure on a 3-manifold is an (X;G) structure where G = SL(3,R) and X is the space of flags on the 2-dimensional projective space. We construct a flag structure on a cusped hyperbolic manifold with unipotent boundary holonomy. The holonomy representation can be obtained from a punctured torus group representation into SL(3,R) which is equivariant under a pseudo-Anosov.
Fichier principal
Vignette du fichier
tetraprojective.pdf (327.4 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00958255 , version 1 (14-03-2014)

Identifiers

Cite

Elisha Falbel, Rafael Santos Thebaldi. A Flag structure on a cusped hyperbolic 3-manifold with unipotent holonomy. Pacific Journal of Mathematics, 2015, 278 (1), pp.51-78. ⟨10.2140/pjm.2015.278.51⟩. ⟨hal-00958255⟩
559 View
293 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More